GoodSense® Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Grape Flavor, 4 fl oz

SKU# 28947

GoodSense® Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Grape Flavor, 4 fl oz

SKU# 28947
3.1 out of 5 Customer Rating
GoodSense® Children's Pain & Fever Oral Suspension relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
Read More
Price reduced from $6.99 to $3.99
-
+
GoodSense® Children's Pain & Fever Oral Suspension, Acetaminophen 160 mg per 5 mL, Grape Flavor, 4 fl oz
Price reduced from $6.99 to $3.99
  • In Stock
This product is HSA eligible

Frequently bought together

GoodSense® Children's Pain & Fever Oral Suspension relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.

It contains Acetaminophen 160mg per 5mL. Take your health to the next level with HSA eligible Over-the-Counter Meds products.

Features:

  • Relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever
  • Contains Acetaminophen 160mg per 5mL
  • Aspirin-free
  • Ibuprofen-free
  • Alcohol-free and Gluten-free
GoodSense® Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol® Oral Suspension, Acetaminophen 160 mg.

You might also like

New Arrivals